# SDR QXEA2011092600892

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL INBD OF STR 30P IS CORRODED FR 54.0 TO 69.4.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  CONFIRMED AREA CRACK FREE REF NTM  51-00-01-250-801.  MATERIAL LOSS WITHIN LIMITS OF RD 8/4-53-3958.  COMPLETED REPAIR IAW RD 8/4-53-3958.
